Advertisement

Journal of Global Optimization

, Volume 32, Issue 4, pp 551–568 | Cite as

Some Existence Results for Vector Quasivariational Inequalities Involving Multifunctions and Applications to Traffic Equilibrium Problems

  • Phan Quoc khanh
  • Le Minh luu
Article

Abstract

Some existence results for vector quasivariational inequalities with multifunctions in Banach spaces are derived by employing the KKM-Fan theorem. In particular, we generalize a result by Lin, Yang and Yao, and avoid monotonicity assumptions. We also consider a new quasivariational inequality problem and propose notions of weak and strong equilibria while applying the results to traffic network problems.

Keywords

Generalized upper or lower hemicontinuity Multifunctions Pseudomonotonicity Traffic networks Upper semicontinuity Vector quasivariational inequalities Weak and strong equilibria 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Ansari, Q.H., Lin, Y.C., Yao, J.C. 2000General KKM theorem with applications to minimax and variational inequalitiesJournal of Optimization Theory and Applications1844157Google Scholar
  2. Blum, E., Oettli, W. 1993From optimization and variational inequalities to equilibrium problemsThe Mathematics Student63123Google Scholar
  3. Browder F.E. (1970). Existence theorems for nonlinear partial differential equations. In: Proceedings of Symposia in Pure Mathematics of AMS, Providence, Rhode Island 16, 1–60.Google Scholar
  4. Chadli, O., Riahi, H. 2000On generalized vector equilibrium problemsJournal of Global Optimization163341CrossRefGoogle Scholar
  5. Chen G.Y., Yen N.D. (1993). On the Variational Inequality Model for Network Equilibrium, Internal Report 3.196 (724), Department of Mathematics, University of Pisa.Google Scholar
  6. Crouzeix, J.P. 1997Pseudomonotone variational inequality problems: existence of solutionsMathematical Programming78305314CrossRefGoogle Scholar
  7. Daniele, P., Maugeri, A., Oettli, W. 1999Time-dependent traffic equilibriaJournal of Optimization Theory and Applications103543555CrossRefGoogle Scholar
  8. De Luca, M. 1995Generalized Quasi-variational inequalities andt traffic equilibrium problemGiannessi, F.Maugeri, A eds. Variational Inequalities and Networks Equilibrium Problems.Plenum PressNew YorkGoogle Scholar
  9. Diafari-Rouhani, B., Tarafdar, E., Watson, P.J. 2001Fixed point theorems, coincidence theorems and variational inequalitiesHadjisavvas, N.Martinez-Legaz, J.E.Penot, J.P eds. Generalized Convexity and Generalized Monotonicity.SpringerBerlinGoogle Scholar
  10. Ding, X.P. 1997Generalized variational-like inequalities with nonmonotone set-valued mappingsJournal of Optimization Theory and Applications95601613CrossRefGoogle Scholar
  11. Fan, K. 1984Some properties of convex sets related to fixed point theoremsMathematische Annalen266519537CrossRefGoogle Scholar
  12. Florian, M. 1986Nonlinear cost network models in transportation analysisMathematical Programming Study26167196Google Scholar
  13. Fu, J.Y. 2000Generalized vector Quasi-equilibrium problemsMathematical Methods of Operations Research525764CrossRefGoogle Scholar
  14. Fu, J.Y., Wan, A.H. 2002Generalized vector equilibrium problems with set-valued mappingsMathematical Methods of Operations Research56259268CrossRefGoogle Scholar
  15. Goh, C.J., Yang, X.Q. 1999Vector equilibrium problem and vector optimizationEuropean Journal of Operational Research116615628CrossRefGoogle Scholar
  16. Giannessi F. (1980). Theorems of alternative, quadratic programs and complementarity problems. In: Cottle R.W., Giannessi F., Lions J.-L (eds). Variational Inequalities and Complementarity Problems. Wiley, New York NY, pp. 1–1Google Scholar
  17. Giannessi F. (2000). Vector variational inequalities and vector equilibria, mathematical theories, Vol. 38 of Series. Nonconvex Optimization and its Applications, Kluwer, DordrechtGoogle Scholar
  18. Guo, J.S., Yao, J.C. 1994Variational inequalities with nonmonotone operatorsJournal of Optimization Theory and Applications806374CrossRefGoogle Scholar
  19. Hadjisavvas, N., Schaible, S. 1996Quasimonotone variational inequalities in banach spacesJournal of Optimization Theory and Applications9095111CrossRefGoogle Scholar
  20. Hadjisavvas, N., Schaible, S. 1998From scalar to vector equilibrium problems in the quasimonotone caseJournal of Optimization Theory and Applications96297309CrossRefGoogle Scholar
  21. Hai, N.X. and Khanh, P.Q. (2004), Existence of Solutions to General Quasi-Equilibrium Problems and Applications (In press).Google Scholar
  22. John, R. 2001A note on minty variational inequalities and generalized monotonicityHadjisavvas, N.Martinez-Legaz, J.E.Penot, J.P eds. Generalized Convexity and Generalized Monotonicity.SpringerBerlinGoogle Scholar
  23. Khanh, P.Q., Luu, L.M. 2004On the existence of solutions to vector quasi-variational inequalities and quasi-complementarity problems with applications to traffic network equilibriaJournal of Optimization Theory and Applications123533548CrossRefGoogle Scholar
  24. Konnov, I.V. 1998On quasimototone variational inequalitiesJournal of Optimization Theory and Applications99165181CrossRefGoogle Scholar
  25. Kum, S., Lee, G.M. 2002Remarks on implicit vector variational inequalitiesTaiwanese Journal of Mathematics6369382Google Scholar
  26. Lee, G.M., Kum, S. 2000On implicit vector variational inequalitiesJournal of Optimization Theory and Applications104409425CrossRefGoogle Scholar
  27. Lin, K.L., Yang, D.P., Yao, J.C. 1997Generalized vector variational inequalitiesJournal of Optimization Theory and Applications92117125CrossRefGoogle Scholar
  28. Maugeri, A. 1995Variational and Quasi-variational inequalities in network flow modelsRecentdevelopments in, theoryalgorithms. Giannessi, F.Maugeri, A. eds. Variational Inequalities and Network Equilibrium Problems.Plenum PressNew York, NYGoogle Scholar
  29. Nagurney, A. 1993Network Economics: A Variational Inequality ApproachKluwer AcademicDordrecht, NetherlandsGoogle Scholar
  30. Ricceri, B. 1995Basic existence theorems for generalized variational and Quasi-variational inequalitiesGiannessi, F.Maugeri, A eds. Variational Inequalities and Network Equilibrium Problems.Plenum PressNew YorkGoogle Scholar
  31. Tarafdar, E. 1987A fixed point theorem equivalent to the Fan-Knaster-Kuratowski-Mazurkiewicz theoremJournal of Mathematical Analysis and Applications128475479CrossRefGoogle Scholar
  32. Wardrop, J. 1952Some theoretical aspects of road traffic researchProceedings of the Institute of Civil Engineers1325378Google Scholar
  33. Yang, X.Q., Goh, C.J. 1997On vector variational inequalities: Application to Vector EquilibriaJournal of Optimization Theory and Applications95431443CrossRefGoogle Scholar
  34. Yao, J.C. 1994Variational inequalities with generalized monotone operatorsMathematics of Operations Research19691705Google Scholar
  35. Zhao, Y.B., Han, J.Y., Qi, H.D. 1999Exceptional families and existence theorems for variational inequality problemsJournal of Optimization Theory and Applications101475495CrossRefGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  • Phan Quoc khanh
    • 1
  • Le Minh luu
    • 2
  1. 1.Department of Mathematics, International UniversityVietnam National UniversityHochiminh CityVietnam
  2. 2.Department of MathematicsUniversity of DalatDalatVietnam

Personalised recommendations